# SDR 98ZZZM415

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: E, J, A

## Discrepancy

JFK - ON CLIMB-OUT, AT 1500 FEET AGL, NR 2 ENGINE VIBRATED FOLLOWED BY ENGINE FAIL LIGHTS AND PACK TRIP LIGHTS.  RETURNED TO JFK.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
